Title

Web Graphics For the Computation of Invariant Measures

Document Type

Article

Publication Date

4-15-2007

Department

Mathematics

Abstract

For a non-singular mapping S : [0,1] -> [0,1], let P be the corresponding Frobenius-Perron operator. In the paper, the web-based computation for the fixed density of P is developed by means of utilizing the PHP technology with the GD graph. The endeavor of the paper is to explore the graphic techniques in PHP and GD to provide visual representations for the probability distribution of the chaotic orbits of the transformation. Some online examples also are presented to illustrate the usefulness of the web graphics. (c) 2006 Elsevier Inc. All rights reserved.

Publication Title

Applied Mathematics and Computation

Volume

187

Issue

2

First Page

1442

Last Page

1452